Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
andrewbleah

My First Accutane Journey

Recommended Posts

I should make it faster , I mean from day 1 but I forgot.So I`m already in day 9.

DAY 9

No improvments , my acne it`s still getting worse.

Side effects:Extremly dry skin.

Dry lips and hands.

Awful back pain.

Yeah this is it , I hope I will get through fast, and my skin will be all clear^.^.

Share this post


Link to post
Share on other sites

DAY 10

Nothing much to say, just like yersterday : very dry face :( Ofh...

I`m hopeing it will past faaaast , I want clear skinn :(.

Share this post


Link to post
Share on other sites

DAY 17

Oh my God, IT'S SO MUCH WORSE!!

I can't hold it anymoreee, I don't know what to do.

My IB is soooo bad, should I continue or quit??

Share this post


Link to post
Share on other sites

DAY 17

Oh my God, IT'S SO MUCH WORSE!!

I can't hold it anymoreee, I don't know what to do.

My IB is soooo bad, should I continue or quit??

Definately continue!! You will be kicking yourself 4 months down the line if you quit because you will still be getting acne, whereas if you don't quit you will have clear skin! Just keep thinking clear skin, clear skin, clear skin!! It will be worth it in the end. :)

Share this post


Link to post
Share on other sites

DAY 17

Oh my God, IT'S SO MUCH WORSE!!

I can't hold it anymoreee, I don't know what to do.

My IB is soooo bad, should I continue or quit??

Stay strong! It's only temporary. I know what you are feeling and it sucks but it's totally worth it later on.

Share this post


Link to post
Share on other sites

But it's working right?

I mean if my IB is that bad , it means that the accutane it's working?

Yes it is definately working :) keep the faith :)

Share this post


Link to post
Share on other sites

But it's working right?

I mean if my IB is that bad , it means that the accutane it's working?

Yes it is definately working smile.png keep the faith smile.png

Thanks!

DAY 18

Woke up at about 4 AM with a damn nosebleed.And then I woke up again , looked in the mirror , and my acne is worse then yesterday and I had to call my dermatologist because my left side was swollen, he said to stop the tratment for a week and go on antibiotics and he gave me this cream to put on , but of course I don't want to stop the tratment for 1 week and I will keep on Accutane and just put that cream for inflamations on my face , twice a day ,and it shall pass.I really don't think that antibiotics are necesary , I saw a lot of people getting inflamations on first mouths , but my dermatologist it's really safe, mabye because that he thinks that I could get an infection or something an he is in charge with me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×